Numerical solutions of fuzzy integro-differential equations of the second kind

Issa, M.S.B. and Hamoud, A.A. and Ghadle, K.P. (2020) Numerical solutions of fuzzy integro-differential equations of the second kind. Journal of Mathematics and Computer Science, 23 (1). pp. 67-74. ISSN 2008-949X

[img] Text
numerical_solutions_of__fuzzy_integrodifferential_equations__of_the_second_kind-1601653453.pdf - Published Version
Restricted to Repository staff only

Download (378kB) | Request a copy
Official URL: https://www-scopus-com-vtuconsortia.new.knimbus.co...
Item Type: Article
Additional Information: cited By 0
Subjects: E Mathematical Science > Mathematics
Divisions: Department of > Mathematics
Depositing User: Mr Umendra uom
Date Deposited: 15 Apr 2021 09:58
Last Modified: 15 Apr 2021 09:58
URI: http://eprints.uni-mysore.ac.in/id/eprint/16164

Actions (login required)

View Item View Item